Jordan $\theta$-derivations on Lie triple systems
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 435-437
Printed May 1, 2009
Abbas Najati
University of Mohaghegh Ardabili
Abstract : In this paper we prove that every Jordan $\theta$-derivation on a Lie triple system is a $\theta$-derivation. Specially, we conclude that every Jordan derivation on a Lie triple system is a derivation.
Keywords : Lie triple system, $\theta$-derivation, Jordan $\theta$-derivation
MSC numbers : 16W25, 17A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd